Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 613706, 9 pages
http://dx.doi.org/10.1155/2013/613706
Research Article

A Mathematical Model for Optimal Management and Utilization of a Renewable Resource by Population

Department of Mathematics, Birla Institute of Technology & Science, Pilani 333031, India

Received 20 August 2012; Accepted 20 October 2012

Academic Editor: Kaleem R. Kazmi

Copyright © 2013 B. Dubey and Atasi Patra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Dubey and Atasi Patra, “A Mathematical Model for Optimal Management and Utilization of a Renewable Resource by Population,” Journal of Mathematics, vol. 2013, Article ID 613706, 9 pages, 2013. https://doi.org/10.1155/2013/613706.